Digital roots of perfect numbers

Community Mathematics Centre, CoMaC (2016) Digital roots of perfect numbers. At Right Angles, 5 (2). pp. 45-49. ISSN 2582-1873

Text - Published Version
Download (196kB) | Preview


It was claimed in the article by Anant Vyawahare on Digital Roots that a perfect number other than 6 has digital root 1 (Property 10 of that article). We now provide a proof of this claim.

Item Type: Articles in APF Magazines
Authors: Community Mathematics Centre, CoMaC
Document Language:
Uncontrolled Keywords: Perfect number, deficient number, abundant number, Mersenne prime, factor theorem
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
Publisher URL:

Actions (login required)

View Item View Item